Article

Mathematische Zeitschrift

, Volume 255, Issue 2, pp 427-436

First online:

Singular Riemannian foliations on nonpositively curved manifolds

  • Dirk TöbenAffiliated withMathematisches Institut, Universität zu Köln Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove the nonexistence of a proper singular Riemannian foliation admitting section in compact manifolds of nonpositive curvature. Then we give a global description of proper singular Riemannian foliations admitting sections on Hadamard manifolds. In addition by using the theory of taut immersions we provide a short proof of this result in the special case of a polar action.

Keywords

Singular Riemannian foliations Nonpositive curvature

Mathematics Subject Classification (2000)

53C12 57R30